Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 321, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2023, 5:30 PM EDT for 9 counties in Georgia. It was in force for 45 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 20, 2023, 6:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Barrow County, GA, Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Greer radar (KGSP), 140 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:38 PM EDT | TSTM WND DMG | 2 N Matt, GA | Report of numerous trees with their tops sheared off in the Fields Pond neighborhood in N Forsyth county. |
| Jul 20, 5:41 PM EDT | TSTM WND DMG | 1 Ssw Matt, GA | Multiple trees and powerlines down throughout the Matt community of Forsyth county. |
| Jul 20, 5:44 PM EDT | TSTM WND DMG | 1 Nne Coal Mountain, GA | Numerous trees were snapped and uprooted along Tallant Road with one tree falling onto a home. |
| Jul 20, 5:50 PM EDT | TSTM WND DMG | 1 Ese Birmingham, GA | Tree blocking entire street between Freemanville Road and Nix Road. |
| Jul 20, 5:50 PM EDT | TSTM WND DMG | 2 Ene Cumming, GA | Corrects previous non-tstm wnd gst report from 2 ENE Cumming. 59 mph wind gust reported at Mesonet station 1076W 1.6 NE Cumming (WEATHERSTEM). |
| Jul 20, 5:50 PM EDT | TSTM WND DMG | 3 Nne Homer, GA | Corrects time of previous tstm wnd dmg report from 3 NNE Homer. 4 trees reported down on roadways in central and northern Banks County per EM. |
| Jul 20, 5:50 PM EDT | TSTM WND GST 65 | 2 Ene Cumming, GA | 65 mph gust reported from Mesonet station 0637W 2.2 NE Cumming (WEATHERSTEM). |
| Jul 20, 5:50 PM EDT | NON-TSTM WND GST 59 | 2 Ene Cumming, GA | 59 mph wind gust reported at Mesonet station 1076W 1.6 NE Cumming (WEATHERSTEM). |
| Jul 20, 5:55 PM EDT | TSTM WND DMG | 3 W Oscarville, GA | Reports on social media show a large carport/awning was sheared and collapsed off the side of a building along Browns Bridge Rd. |
| Jul 20, 6:00 PM EDT | TSTM WND DMG | 1 Nw Flowery Branch, GA | Multiple trees down on McEver Road near the intersection of Lights Ferry Road. |
| Jul 20, 6:00 PM EDT | TSTM WND DMG | Flowery Branch, GA | Multiple trees down across Flowery Branch. |
| Jul 20, 6:00 PM EDT | TSTM WND GST 68 | Coal Mountain, GA | Mesonet station 1914W Forsyth Public Safety Complex. |
| Jul 20, 6:07 PM EDT | TSTM WND DMG | 1 E Hog Mountain, GA | Tree down at Hog Mountain Rd and Ridgemill Terrace. |
| Jul 20, 6:16 PM EDT | TSTM WND DMG | 2 S Gainesville, GA | 40 to 50 trees down with power outages across Hall County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
582
WUUS52 KFFC 202130
SVRFFC
GAC011-013-057-085-117-121-135-139-157-202215-
/O.NEW.KFFC.SV.W.0321.230720T2130Z-230720T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
530 PM EDT Thu Jul 20 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Cherokee County in north central Georgia...
Northwestern Barrow County in north central Georgia...
Forsyth County in north central Georgia...
Northeastern Gwinnett County in north central Georgia...
Banks County in northeastern Georgia...
Southeastern Dawson County in north central Georgia...
Hall County in north central Georgia...
Central Jackson County in northeastern Georgia...
Northeastern Fulton County in north central Georgia...
* Until 615 PM EDT.
* At 529 PM EDT, severe thunderstorms were located along a line
extending from Mossy Creek to Buffington, moving southeast at 50
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Canton, Jefferson, Commerce, Cumming, Homer, Sugar
Hill, Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula,
Oakwood, Lula, Maysville, Hoschton, Clermont, Pendergrass and
Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3426 8334 3424 8334
3397 8395 3423 8449 3451 8373 3450 8367
TIME...MOT...LOC 2129Z 312DEG 43KT 3456 8370 3424 8445
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
569
WWUS52 KFFC 202203
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Thu Jul 20 2023
GAC011-013-057-085-117-121-135-139-157-202215-
/O.CON.KFFC.SV.W.0321.000000T0000Z-230720T2215Z/
Cherokee GA-Barrow GA-Forsyth GA-Gwinnett GA-Banks GA-Dawson GA-
Hall GA-Jackson GA-Fulton GA-
603 PM EDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EAST CENTRAL CHEROKEE...NORTHWESTERN BARROW...FORSYTH...
NORTHEASTERN GWINNETT...BANKS...SOUTHEASTERN DAWSON...HALL...CENTRAL
JACKSON AND NORTHEASTERN FULTON COUNTIES...
At 603 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Banks Crossing to near Duluth,
moving southeast at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Gainesville, Canton, Jefferson, Commerce, Cumming, Homer, Sugar Hill,
Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood,
Lula, Maysville, Hoschton, Clermont, Pendergrass and Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3426 8334 3424 8334
3397 8395 3423 8449 3451 8373 3450 8367
TIME...MOT...LOC 2203Z 312DEG 43KT 3431 8336 3399 8411
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$163
WWUS52 KFFC 202215
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Thu Jul 20 2023
GAC011-013-057-085-117-121-135-139-157-202224-
/O.EXP.KFFC.SV.W.0321.000000T0000Z-230720T2215Z/
Cherokee GA-Barrow GA-Forsyth GA-Gwinnett GA-Banks GA-Dawson GA-
Hall GA-Jackson GA-Fulton GA-
615 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEROKEE...
NORTHWESTERN BARROW...FORSYTH...NORTHEASTERN GWINNETT...BANKS...
SOUTHEASTERN DAWSON...HALL...CENTRAL JACKSON AND NORTHEASTERN FULTON
COUNTIES WILL EXPIRE AT 615 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Hall and Gwinnett counties.
LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3426 8334 3424 8334
3397 8395 3423 8449 3451 8373 3450 8367
TIME...MOT...LOC 2214Z 312DEG 43KT 3422 8324 3390 8399
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:39 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 20, 3:39 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Thu Jul 20 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Friday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: -Severe Thunderstorm Watch in effect for northern and eastern GA -Heat Advisory in effect today for central GA Rest of Today: Strong to severe thunderstorms ongoing across parts of central and eastern TN are expected to move into portions of north Georgia this afternoon and evening. Best parameter space is over far northern GA at this time. Effective bulk shear values are close to 30kts. CAPE is extensive as our very warm afternoon combined with moisture advection has lead to plenty of surface buoyancy. Given current coverage over TN, storms will likely merge into more organized linear complex as they continue to the SE with organized cold pool. Until that happens, severe hail and wind with both be severe threats. Once more linear organization occurs, severe wind will likely be the primary threat. This threat looks like it will move across north GA SEward into eastern GA, possibly clipping some of the far northern metro counties. A severe thunderstorm watch has been issued to cover the most likely areas under threat this afternoon and evening. Alongside this, storms have been training in TN today. Cold pool outflow has been mostly stagnant against the WAA and moisture advection over the area. Storm motion vectors are well aligned to run along this boundary, allowing for storms that form along it to run parallel to it. This has lead to flash flooding concerns, and those concerns will extend into northern GA. The good news is that there has been a pick up in the southward motion of the boundary this afternoon - the bad news is that it is still moving rather slowly, and storm coverage is increasing overall. Flash flooding will be a threat in northern GA, especially in any locations that get impacted by multiple rounds of storms in quick succession with the very heavy rainfall rates induced in part by our high PWATs (approaching 1.8" in some places per analysis). Other thing still going on is the heat. Numerous sites today have reached the 105 threshold for heat index within the heat advisory, and those will continue to hang on through early evening. Rain or clouds may potentially cool a few locations off, but most all of the current spatial extent of the heat advisory will likely remain clear through evening. Heat Advisory will remain through 8 PM. Tonight/Tomorrow: Going into tonight, system should slowly begin to dissipate with eastward extent and should push into SC out of CWA. Models have been indicating some potential redevelopment over the metro and parts of west GA along the leftover boundary from the earlier convection during the early morning hours just before sunrise. Not expecting anything that forms with these to be strong or severe. Tomorrow will have some storm potential during the afternoon shifted over the CWA, especially given some remnant outflows that should be around to aid in convergence and lift. It's gonna be another hot one for central Georgia, provided we stay mostly clear through the day, and heat advisory may once again be needed. But uncertainty again on extent of cold pools and cloud cover will preclude issuance until evaluation tonight. Lusk && .LONG TERM... (Saturday morning through next Wednesday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: - A frontal boundary will be the focus for storms over the weekend with a Marginal Risk (level 1 of 5) for severe storms in central Georgia. - Expect a relative minimum in summertime thunderstorms next Monday and Tuesday and a warming trend over the course of next week. Weekend Weather Considerations: The main driver of our weather over the weekend will be a nearly stationary frontal boundary draped from west to east across the region. The general thinking amongst the various options for deterministic and ensemble guidance is that the front will settle over central Georgia by Saturday afternoon and linger through Sunday. Other than the potential for elevated convection north of the boundary Saturday morning, the greatest potential for thunderstorms should be along and near the frontal boundary on both Saturday and Sunday. A potential wrinkle in this outlook would be if Friday nights convection is particularly widespread and intense. This could result in a more stable airmass in our region on Saturday or a more southerly position of the front due to cold pool interactions. A similar scenario could develop for Sunday if Saturdays activity is particularly intense. For the time being there does appear to be a potential for severe thunderstorms in central Georgia both Saturday and Sunday. The peak risk will likely coincide with the peak in diurnal heating (between 3 PM and 8 PM) both days. The primary severe hazard over the weekend should be damaging downburst winds, with meager shear and sub 6.0 C/km lapse rates limiting the hail potential. Regional temperatures and humidity should be bifurcated in the state on Saturday. Areas like the Atlanta Metro and mountains of north Georgia that will be north of the boundary should enjoy slightly below average temperatures (highs in the 80s) and humidity (dewpoints in the 60s). South of the front temperatures (lower 90) should be near average, but the humidity (dewpoints in the lower 70s) will have it feeling muggy. Temperatures and dewpoints may level out in the region a bit on Sunday with the majority of central and northern Georgia seeing slightly below average humidity and temperatures. Big Picture Trends for Next Week: The main trends for next week should be a gradual upward drift in temperatures and a relative minimum in diurnally driven convection early in the week. The primary drivers of the temperature trend should be a weakening trough over the Eastern U.S. and building ridge in the Plains. The main factor working against diurnally driven thunderstorms early next week should be the limited moisture. The GEFS and EPS means both have precipitable water values falling into the 0.9 to 1.2 inch range next Monday and Tuesday. This would be below average for July and would combine with other factors to limit instability (especially in northern Georgia). Albright && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Thu Jul 20 2023 Challenging forecast. Storms in TN expected to slide to the south over time, with multiple waves forming and moving into N and E GA. TAF sites in metro ATL are right on border of being impacted by these waves, so uncertainty in impacts is high. Best estimates of impact times would be 22Z-02Z today, 06-10Z and after 18Z tomorrow. Otherwise, winds will be gusty at times, W to SW at 6-12 kts through period, with gusts up to 20 kts. SCT cu in place today and tomorrow, going SCT to BKN higher clouds overnight. Lower BKN deck near 040 or 050 possible with any storms that move through. //ATL Confidence...18Z Update... Low confidence timing and occurrence of TSRA/SHRA across most periods, high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 73 93 71 87 / 40 40 30 30 Atlanta 76 94 72 87 / 30 50 40 40 Blairsville 67 84 62 80 / 60 50 40 30 Cartersville 73 91 68 85 / 40 60 40 30 Columbus 78 98 74 92 / 10 40 30 60 Gainesville 73 91 70 86 / 50 40 30 30 Macon 77 98 74 92 / 20 40 30 60 Rome 73 91 69 86 / 40 60 40 30 Peachtree City 74 95 71 87 / 20 40 40 40 Vidalia 78 99 76 94 / 20 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...Lusk LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jul 20, 12:36 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1236 PM EDT Thu Jul 20 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1236 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for areas generally along and south of a line from LaGrange to Monticello, to Washington. Heat Index values up to 108 are expected. Take extra precautions to stay hydrated and limit time outdoors. There is a Slight Risk (level 2 of 5) of severe weather today. A thunderstorm complex will move through northern and central Georgia between 3 PM and midnight tonight. The strongest storms with this complex may produce damaging winds, frequent lightning and periods of heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms will be possible in the region through next Wednesday. Storms may become more widespread in the state Friday afternoon into Saturday, then the greatest coverage is expected over central and southern Georgia Sunday through Wednesday. Isolated severe storms, particularly with damaging downburst winds, could occur through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 20, 4:41 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Thu Jul 20 2023
GAZ007-202115-
Gilmer GA-
441 PM EDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of Gilmer County
through 515 PM EDT...
At 441 PM EDT, a strong thunderstorm was over Mountaintown, or near
Ellijay, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ellijay, East Ellijay, Talona, Cartecay, Tails Creek, Mountaintown,
Roy and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
&&
LAT...LON 3485 8450 3471 8431 3458 8430 3458 8433
3457 8434 3455 8447 3456 8447 3456 8449
3455 8448 3455 8450 3457 8450 3455 8452
3455 8455 3473 8465
TIME...MOT...LOC 2041Z 301DEG 14KT 3473 8457
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 20, 5:04 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
504 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Gst 3 NW North Georgia Spee 34.72N 84.87W
07/20/2023 M58 MPH Whitfield GA AWOS
AWOS station KDNN Dalton.
&&
SKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:15 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 45 more | 23 hr |
| Jul 20, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 40 min |
| Jul 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 45 min |
| Jul 20, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 63 min |
| Jul 20, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 41 min |
| Jul 20, 4:41 PM EDT | Special Weather Statement | FFC | Gilmer | 34 min |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 33 min |
| Jul 20, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Gordon, Lumpkin, Pickens and 1 more | 30 min |
| Jul 20, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens and 1 more | 48 min |
| Jul 20, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker, Whitfield | 38 min |
| Jul 20, 5:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jul 20, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 50 min |
| Jul 20, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon | 46 min |
| Jul 20, 5:49 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 26 min |
| Jul 20, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, DeKalb, Floyd and 4 more | 48 min |
| Jul 20, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, DeKalb, Gwinnett, Hall and 8 more | 47 min |
| Jul 20, 6:23 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton, Henry | 52 min |
| Jul 20, 6:27 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 48 min |
| Jul 20, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton, Henry, Newton and 1 more | 25 min |
| Jul 20, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Greene, Hancock, Henry, Jasper, Madison and 7 more | 59 min |
| Jul 20, 6:49 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Henry, Spalding | 41 min |
| Jul 20, 6:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 20, 7:07 PM EDT | Special Weather Statement | FFC | Clarke | 38 min |
| Jul 20, 7:12 PM EDT | Special Weather Statement | FFC | Heard | 48 min |
| Jul 20, 7:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe, Pike, Putnam and 1 more | 43 min |
| Jul 20, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 20, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Washington and 1 more | 62 min |
| Jul 20, 7:58 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.